9 January 2012

The Return to Reality

I survived day one remarkably well. The exhaustion didn't hit me until after we had supper, but now I'm ready to go to bed (and it's barely 9pm!).

The kids were so happy to see me and I even got a couple Christmas presents. One of my sweet girls gave me a card that said that she missed me. I kept that one up on my desk! Unfortunately a few of my students tried to test their boundaries with me and I had to threaten them -- the kids hate it when I walk them outside to tell their mothers what ridiculousness they were up to during the day. I asked one of the kids, "Do you want me to go outside on my first day back? Your mother isn't going to like that!"

By lunch time I was tired, but thanks to H.ydrocort I was able to get through my afternoon. I did notice that I had some pelvic pain from all of the walking around I had to do -- my activity went up by 210% today! I have to remember to take it easy and to take more sitting breaks (I was writing down some ideas on chart paper and I pulled up my rocking chair so I could sit, something I never wouldn't done pre-surgery, but I just couldn't do it!).

It's so humbling to have to listen to my body. I try to pride myself in being tough, but I know that I need to rest and take it easy, two things that I have a very hard time with. God is definitely teaching me some good lessons!

Speaking of lessons, I have learned that patience is sometimes rewarded: I finally got a call back from PPVI regarding my cycle review. I panicked last night and I e-mailed them because it is so hard to get a hold of me during the day now that I'm back at work. While I was waiting at the chiropractor's office my phone rang and I was able to answer it!

Dr. Hilgers' recommendations for this cycle were exactly the same as my local Napro doctor's. His only concern was that I started Cl.omid a little late (my doctor wanted me to give it a shot so I took it on CD 6, 7, 8, and 9). Dr. H wants me to take it earlier next cycle.

I am very happy to say that Mr. JB took my prescriptions for T3 and Low Dose N.altrexone to our local compounding pharmacy (have I mentioned that we have a Napro-trained pharmacist just down the road from my house? It's such a relief that I don't have to worry about getting medications from the US!). I cannot wait to get my hands on the T3!

Those of you that have taken or are taking T3, do you have any advice?  Have any of you had any side effects?

Thank you all for your prayers! I know that you all had a BIG part in helping me get through the day.

Now it's off to bed for me! I'm pooped!

p.s. I missed my fourth blogoversary on January 7th -- I can't believe that I've been blogging for four years! I am forever grateful to the blogging community for saving my sanity in this world of IF! 

13 comments:

  1. The only side effect I noticed was WARMTH!! It was glorious. I no longer felt cold from the inside out.

    And, happy blogoversary! I feel so blessed to have gotten to know you over the past few years, and especially to have gotten to meet you in November!! Love ya, my sister from another mister! :)

    ReplyDelete
  2. Happy blogoversary!

    So glad you made it through the first day. Continued prayers...

    ReplyDelete
  3. Glad you had a good day back! As far as advice regarding the T3, the only thing I can think to suggest is to wear a watch that can give a.m. and p.m. alarms. It is so stinking hard to keep track of taking that medication exactly every 12 hours.

    ReplyDelete
  4. Happy Blogoversary! I am glad you are still focusing on rest and recuperation. :) You are so close.

    ReplyDelete
  5. I agree with Hebrews...I felt warmth on the T3. And there were a few times I felt my heart beating faster.

    Glad your 1st day back went so well and your kids were happy to see you. That makes going back to work so much nicer.

    Happy blogoversary...4 years, huh? That's incredible.

    ReplyDelete
  6. the only thing to watch with T3 is the adrenals struggling....getting really really hot or quick tempered means you don't have enough hc to handle the T3. I was a beast on it when I first tried it, much better this time around.

    ReplyDelete
  7. Sounds like a great return to school, although I know it had to be exhausting! good for you for listening to your body....there are definately consequences for not doing that (coming from someone who is guilty)...:)

    I did take a T3/T4 compound before and I think I liked it better than Synthroid, but I also think my TSH started rising and I couldnt afford to keep seeing my naturopath to get my prescriptions tweaked at $250 a visit, so I unfortunately resorted back to Synthroid. So just watch your TSH and make sure the dosages are right. xoxoxox

    ReplyDelete
  8. Glad you didnt push it too much. You are VERY lucky to have a napro pharmacy down the street!!

    I never took T3- good luck though!

    Also, happy blogoversary!!

    ReplyDelete
  9. Never taken T3 only Armor thyroid. Let me know how it works for you.

    Please take it easy. Rest often.

    ReplyDelete
  10. So glad you made it back into the classroom so well. DO sit as much as you can! Have your grade 2s come to you! And if you hurt.... slow down. Praying for continued healing!

    ReplyDelete
  11. Wow... has it already been 4 years of blogging??! I remember first finding your blog almost 4 yrs ago ;)

    I don't have advice for T3, but be forewarned about the heart palpitations. They used to freak me the eff out!

    ReplyDelete
  12. Happy Blogoversary! And how awesome to have a NaPro-trained pharmacist!

    ReplyDelete
  13. Yay! I'm so glad you survived the first day back!!!
    I'm on T3 and LDN and have noticed no ill effects.
    BTW, Happy Blog-a-versary!!! :-) Its something to Celebrate! (Wish I would have been blogging 4 years ago! It would have kept me more sane.)

    ReplyDelete